# SDR FDEA201410173291

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51119004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1681 LBL 57 FLOORBEAM WAS FOUND CRACKED AFTER REMOVAL OF THE PRESS WEB.  CHECKED CRACK OF FLOOR BEAM FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REMOVED FLOORBEAM & STRINGER CLIPS.  FABRICATED NEW FLOORBEAM, INSTALLED FLOORBEAM & LT & RT STRINGER CLIPS IAW SRM 51-40-02 & DWG 146N5111.  MAJOR REPAIR.
